I am withdrawing from the Fentanyl Patch Used Patch 75 mcg every 2 days. I want to get off this patch as I have been abusing Morphine. I don't need it for anything. I am looking for a support group, forum or chat room that I can use for support during my withdrawal. Can you help me? I can't find anything on the internet.
I have a friend who is desparately trying to get off that patch. Seems like a demon all it's own.
I know there are smaller doses than the 75's ... perhaps the dr will reduce you and you can go from there.
His Dr... has him changing the patches every 3rd day...he's at his wits end as well. He was on a much higher dosage and then went down to 75...
I have no experience with those patches.. I'm not sure what w/d will do...
Are these available on the street too?
I'm sure someone here can offer some experience. I'm curious to know if your Dr. has you on these things.. if he won't just reduce the patch and wean you off slowly. Don't know what a cold turkey w/drawal will do. As I said there is prolly someone on the forum who can offer some help better than I.
I want to say to you... going off them would probably be just like going off any other Opiate..I know they are as strong as Morphine... my friend is in constant anguish with those patches too.
But hopefully someone else can help you better than I... I don't know what they will do to you as far as Withdrawal goes.
Last year during surgery... I did have a self-dose morphine pump for three days while I was in the Hosp. But only three days, if I suffered w/d... I didn't even think about it 'cause it was only three days.
Someone here will help... I know they are HORRIBLE to wean off of from talking w.a friend.
Maybe someone who has had an issue with Morphine will jump in
Whatever you do... don't cut the patches on your own...I hear that can be the WORST
gip is right, there are lower doses of the patch that you could wean yourself off of, but then again if you arent supposed to be on them that may be a bit difficult to explain to the doc. Its actually illegal and I believe its a felony since its a controlled substance. I was on the patch before because of my pain...I have tried almost everything there is. The patch would not stick to my skin because I sweat too much, so I had to put it on my arm then wrap an ace bandage around it in order to keep it on. That was needless info but oh well, Im a bit foggy headed today so I am probably just rambling. When I was on the patch it didnt even touch my pain levels. It was like I wasnt using anything at all.
I know you cant cut the suckers in half because the liquid will run out, so I dont know how you could taper off of them. The 75's are pretty strong so I bet the w/d arent going to be easy no matter how you look at it. Hey perhaps you could try that
Thomas recipie that everyone is raving about?? It would be worth a shot if you are serious about getting off the patch.
Whatever you decide, good luck with it, and if you need to vent...someone is always here to listen.
I am day one 24 hours since my last used 75 mcg patch. I feel horrible. There was a posting about I think Martin's recipe to help wih withdrawal. Can anone tell me how long this is going to long and what symptoms to expect.
well im on 350 mill,s every 3 days iv been on sins july 2011 i only fill good one day in a week im sik to death of the withdraws its allmost like i have to put hundred mills on every night to stop the sweats.i dont want to talk to anyone iv shut my self off i cant even understand wat im doing or writing at the ?wat was i saying iv forgot oh i need HELP
sorry if that was confuesing im saying im new to this and im an adict heres a litle about myself i was an or still am an alcoholic and drug addict i was clean for 5 years.GREAT RIGHTfor some reason i pass out on my kitchen floor one night with compleat muscle failor.my liver and kidneys couldent fillter the creatine in my blood so thay shut down.i was luckyly found on my kitchen floor taken to hospital and put on morphien thay then put me on diazepam fentanyl oxycodone and a few outhers oh lyrica i came oput of hospital on all that and im still taking it all but iv had enougth the thing is im alone and dont want to go threw new teritory alone.alcohol i no wat to expect.this is difrent i dont no wat to expect..p.s thanx docs for my new adictions NOT unfaire 5 years clean and thay giv me a tast of over the countre stuff well i can honestly say give me coke speed extasy any day this stuff is bad bad news
Im sorry to hear about all you have been through. I encourage you to post a new question as this topic is 5 years old. Go to the top of the page and hit the orange post a question button. There are a ton of people here who can help you. just copy and paste all this to a new question.
This is a very old thread. Please go up to the top and click on the orange post a question icon. Cut and Paste your question/post so that it will start a NEW thread and you won't be missed. We want to help..but most won't see this post on an old thread. I promise you will get support. This is a very active forum.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.